# SDR HNAA0100019

- Difficulty date: March 15, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 33,088 hours, 37,200 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Part serial: 3G920070
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 15,350 hours, 16,914 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE LOST OIL PRESSURE.  SHUT DOWN ENGINE IN FLIGHT AND RETURNED TO PHL.  REMOVED AND REPLACED NR 2 OIL COOLER.
